Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An elementary number theoretical remark


Author: E. Harzheim
Journal: Proc. Amer. Math. Soc. 17 (1966), 534-535
MSC: Primary 10.61; Secondary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1966-0188137-6
MathSciNet review: 0188137
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.61, 10.33

Retrieve articles in all journals with MSC: 10.61, 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188137-6
Article copyright: © Copyright 1966 American Mathematical Society